# SDR WVER0130201451921

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 19,456 hours, 13,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR BETWEEN BS 394 - 409, STR 22L HAS SEVERAL DAMAGED FASTENERS AND ON FURTHER UNVESTIGATION FOUND DAMAGE UNDER REPAIR.  CORRECTED PREVIOUS REPAIR IAW REO 670-53-21-893, REV B.
